# SDR AALA20100715TUL01

- Difficulty date: July 14, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 55,448 hours, 28,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELP - CREW REPORTED LANDING GEAR UNSAFE INDICATION ON GEAR EXTENSION.  LANDING GEAR LOWERED BY ALTERNATE GEAR EXTENSION.  GEAR DOORS DID NOT RETRACT.  FLIGHT LANDED ELP WITHOUT INCIDENT.  SECURED MAIN LANDING GEAR DOORS FOR FERRY FLIGHT TO TUL FOR FURTHER MAINTENANCE.  REPLACED RIGHT MAIN LANDING GEAR DOOR AND ADJUSTED GEAR DOOR LIGHT SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
